# SDR ASAA2023050443133

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 22,298 hours, 7,169 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Ground Stud
- Part number: UNKNOWN
- Condition: Loose
- Location: Main Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S AND PASSENGERS NOTED A "HOT ELECTRICAL SMELL" ROWS 13 AND 14 DEF. F/A HAD ALL DEVICES REMOVED FROM OUTLETS ROW 13 AND 14 SEATS DEF AND SMELL WENT AWAY. GROUNDED - YES. MX DEFERRED PER MEL 44-98B. SEAT 13 AND 14DEF ELECT OUTLET INOP. REMOVED & REPLACED ISPS 13DEF. POWER SUPPLY HAD A LOOSE GROUND STUD. ALSO REMOVED AND REPLACED ACOU 13D,E,&F. REPLACED SEAT IN USE LIGHT 13DEF. OP CHECKS GOOD REF B737-900 AMM 23-81-00-710-803. CLEARS MEL 44-99B.
